[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 10, Issue 2 (3-2017) ::
J. of Stat. Sci. 2017, 10(2): 299-316 Back to browse issues page
An Approximate Tolerance Interval for the Size-Biased Poisson-Lindley Random Variable
Azadeh Kiapour , Mehran Naghizadeh Qomi
Abstract:   (3659 Views)

In this paper, an approximate tolerance interval is presented for the discrete size-biased Poisson-Lindley distribution. This approximate tolerance interval, is constructed based on large sample Wald confidence interval for the parameter of the size-biased Poisson-Lindley distribution. Then, coverage probabilities and expected widths of the proposed tolerance interval is considered. The results show that the coverage probabilities have a better performance for the small values of the parameter and are close to the nominal confidence level, and are conservative for the large values of the parameter. Finally, an applicable example is provided for illustrating approximate tolerance interval.

Keywords: Size-Biased Poisson-Lindley distribution, Confidence interval, Tolerance interval
Full-Text [PDF 555 kb]   (931 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2015/05/13 | Accepted: 2016/01/25 | Published: 2016/12/29
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kiapour A, Naghizadeh Qomi M. An Approximate Tolerance Interval for the Size-Biased Poisson-Lindley Random Variable. J. of Stat. Sci.. 2017; 10 (2) :299-316
URL: http://jss.irstat.ir/article-1-380-en.html


Volume 10, Issue 2 (3-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3647